Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 128, NWS Milwaukee, WI

September 3, 2011Milwaukee County, Ozaukee County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Sep 3, 2011, 5:00 AM CDT for Milwaukee County, Ozaukee County, Wisconsin. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2011, 5:00 AM CDT (10:00 UTC)
Expired
Sep 3, 2011, 5:46 AM CDT
In force
46 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Milwaukee County, WI, Ozaukee County, WI

The radar

The Milwaukee radar (KMKX), 57 km from the middle of the area, began a volume at 10:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 3, 5:10 AM CDTTSTM WND DMG6 Ene Brookfield, WITREE DOWN ON COUNTY ROAD BETWEEN 76TH ST AND 91ST ST. TIME ESTIMATED
Sep 3, 5:15 AM CDTTSTM WND DMG1 Sw Greendale, WITREE DOWN AT 76TH STREET AND OVERLOOK DRIVE. TIME ESTIMATED.
Sep 3, 5:18 AM CDTTSTM WND DMGBayside, WIPOWER LINES DOWN IN BAYSIDE. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 3, 12:48 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1502 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
742 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

902 
WUUS53 KMKX 031000
SVRMKX
WIC079-089-031100-
/O.NEW.KMKX.SV.W.0128.110903T1000Z-110903T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
500 AM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN...
  OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 600 AM CDT

* AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM HUSTISFORD TO 7 MILES NORTHWEST
  OF OKAUCHEE LAKE TO 6 MILES SOUTHWEST OF DOUSMAN...AND MOVING EAST
  AT 35 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MILWAUKEE TIMMERMAN AIRPORT...WEST ALLIS AND WAUWATOSA AROUND
  540 AM CDT.
  WEST MILWAUKEE...MEQUON AND GREENFIELD AROUND 545 AM CDT.
  GLENDALE...DOWNTOWN MILWAUKEE AND GRAFTON AROUND 550 AM CDT.
  SAUKVILLE...CUDAHY AND MILWAUKEE HOAN BRIDGE AROUND 555 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE 
MILWAUKEE CO ZOO...STATE FAIR PARK...FRANKLIN...SAINT FRANCIS... 
MILWAUKEE BRADFORD BEACH AND UW-MILWAUKEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
      4312 8789 4308 8786 4304 8789 4301 8789
      4296 8784 4290 8784 4289 8785 4289 8807
      4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 0958Z 270DEG 30KT 4338 8858 4319 8852
          4298 8854
WIND...HAIL 60MPH 1.00IN

$$

REM
3 follow-up statements
306 
WWUS53 KMKX 031016
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
516 AM CDT SAT SEP 3 2011

WIC079-089-031100-
/O.CON.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
516 AM CDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE AND
MILWAUKEE COUNTIES UNTIL 600 AM CDT...

AT 512 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEWBURG TO RIVER HILLS TO HALES CORNERS...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

SEVERE THUNDERSTORMS WILL BE NEAR...
  MILWAUKEE INTERNATIONAL AIRPORT...ST. FRANCIS AND CUDAHY AROUND 525
  AM CDT.
  SOUTH MILWAUKEE AROUND 530 AM CDT.

OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SAINT
FRANCIS AND MILWAUKEE SOUTH SHORE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO URBAN AND SMALL STREAM FLOODING. DO NOT DRIVE YOUR VEHICLE 
THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
      4312 8789 4308 8786 4304 8789 4301 8789
      4296 8784 4290 8784 4289 8785 4289 8807
      4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1016Z 270DEG 30KT 4341 8802 4317 8790
          4291 8800
WIND...HAIL 60MPH 0.75IN

$$

HENTZ
477 
WWUS53 KMKX 031039
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
539 AM CDT SAT SEP 3 2011

WIC079-089-031100-
/O.CON.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
539 AM CDT SAT SEP 3 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR OZAUKEE AND
MILWAUKEE COUNTIES UNTIL 600 AM CDT...

AT 535 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PORT WASHINGTON TO 6 MILES EAST OF BAYSIDE TO SOUTH MILWAUKEE...
MOVING EAST AT 35 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
      4312 8789 4308 8786 4304 8789 4301 8789
      4296 8784 4290 8784 4289 8785 4289 8807
      4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1038Z 270DEG 30KT 4341 8777 4318 8776
          4291 8783
WIND...HAIL 60MPH <.75IN

$$

HENTZ
656 
WWUS53 KMKX 031046
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
546 AM CDT SAT SEP 3 2011

WIC079-089-031056-
/O.CAN.KMKX.SV.W.0128.000000T0000Z-110903T1100Z/
MILWAUKEE WI-OZAUKEE WI-
546 AM CDT SAT SEP 3 2011

...THE SEVERE THUNDERSTORM WARNING FOR OZAUKEE AND MILWAUKEE COUNTIES
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA AND OUT OVER LAKE MICHIGAN.  HOWEVER HEAVY RAIN IS STILL 
POSSIBLE WITH THE LINGERING THUNDERSTORMS.

LAT...LON 4338 8787 4331 8788 4326 8791 4318 8788
      4312 8789 4308 8786 4304 8789 4301 8789
      4296 8784 4290 8784 4289 8785 4289 8807
      4336 8806 4337 8804 4346 8804 4346 8780
TIME...MOT...LOC 1046Z 270DEG 30KT 4341 8768 4318 8767
          4291 8774

$$

HENTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 2:33 AM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 3, 2:33 AM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
233 AM CDT SAT SEP 3 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH

SURFACE BOUNDARY FROM EASTERN IOWA ACROSS NORTHERN ILLINOIS EARLY
THIS MORNING EXPECTED TO PUSH NORTH AS SURFACE LOW NEAR LAKE
WINNIPEG MOVES EAST TO NEAR LAKE SUPERIOR THIS EVENING.  FRONT IS
RATHER DIFFUSE WITH A DOUBLE STRUCTURE AND MAIN INSTABILITY
REMAINING SOUTH ALONG BOUNDARY THAT SHOULD SAG SOUTH AND EXTEND
ACROSS WEST CENTRAL ILLINOIS TO NORTHERN INDIANA THIS EVENING.

EARLY MORNING THUNDERSTORMS AIDED BY A WEAK TO MODERATE SOUTHWEST
850 MB JET ACROSS IOWA PUSHING TOWARD SOUTHWEST WISCONSIN ALONG
WITH UPPER DIVERGENCE ASSOCIATED WITH A RIGHT ENTRANCE REGION OF A
70 KNOT UPPER JET ACROSS NORTHERN WISCONSIN. THE UPPER JET LIFTS
NORTHEAST LATER THIS MORNING BUT UPPER DIVERGENCE INCREASES AGAIN
BY AFTERNOON AS UPPER TROUGH PUSHES TOWARD THE UPPER GREAT LAKES.

HIGH DEW POINTS IN THE LOWER 70S WILL REMAIN POOLED ACROSS SOUTHERN
WISCONSIN INTO THE EARLY EVENING ALONG WITH PRECIPITABLE WATER
VALUES APPROACHING 2 INCHES.  THEREFORE HEAVY RAIN IS A POSSIBILITY.
LOCAL 4 KM WRF OFF LAPS BRINGS THE STRONG IOWA MCS ACROSS SOUTHERN
WISCONSIN THROUGH 14Z THEN LINGERING SCATTERED SHOWERS. 03Z HRRR IS
SIMILAR BUT IS NOT AS STRONG WITH THE STORMS.   AFTER THAT THE
GENERAL TREND OF THE NAM APPEARS REASONABLE.

BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE EARLY THIS MORNING THEN
AGAIN THIS AFTERNOON INTO THE EARLY EVENING.  PRIMARY THREAT WILL BE
WIND DAMAGE.

.SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH

A GOOD AMOUNT OF DRY AIR WILL WORK INTO THE AREA BY SUNDAY MORNING
BEHIND THE DEPARTING WAVE AND SURFACE FRONT...WITH PRECIPITABLE
WATER VALUES FALLING DOWN TO AROUND 1/2 INCH. SHOULD BE DRY THROUGH
THE DAY WITH COOLER HIGHS STRUGGLING TO AROUND 70.

A REINFORCING SHOT OF DRIER AND COOLER AIR WILL PUSH INTO THE AREA
SUNDAY NIGHT INTO MONDAY AS THE MAIN TROUGH AXIS MOVES THROUGH AND
HIGH PRESSURE SLIDES IN. WILL BE A COOL LABOR DAY...WITH TEMPS
STARTING IN IN THE MID TO UPPER 40S AWAY FROM THE LAKE...WITH LOW
50S NEAR THE LAKE. MODELS HAVE TRENDED A BIT COOLER OVER THE LAST 24
HOURS...SO NUDGED HIGHS DOWN A COUPLE DEGREES. MAY EVEN END UP BEING
COOLER WITH HIGHS ONLY IN THE LOW 60S IF CURRENT MODEL 925 MB TEMPS
OF 9-10C VERIFY. WILL DEFINITELY BE A STARK CONTRAST TO THE 90
DEGREE WEATHER FROM THE LAST TWO DAYS...ESPECIALLY WITH SOME CLOUDS
POSSIBLE AND A NORTHERLY BREEZE.

HIGH PRESSURE IS THEN EXPECTED TO HOLD PRETTY WELL THROUGH MUCH OF
THE REMAINDER OF THE WEEK. SKIES SHOULD BE MOSTLY CLEAR...WITH
TEMPERATURES SLOWLY MODERATING TO AROUND NORMAL BY THURSDAY OR
FRIDAY.

THE ONLY POSSIBLE HICCUP TO THE CURRENT EXPECTED WEATHER WOULD BE
THE REMNANT CIRCULATION OF TROPICAL STORM LEE. MODELS ARE NOT IN
GREAT AGREEMENT WITH THIS SYSTEM...BUT THE LATEST ECMWF DOES SUGGEST
A FEW SHOWERS POSSIBLE FRIDAY AS THE LOW MEANDERS BACK WESTWARD. TOO
MUCH UNCERTAINTY AT THIS POINT TO ADD POPS...BUT SOMETHING TO WATCH
DOWN THE ROAD.

&&

.AVIATION...

AREAS OF IFR/LIFR IN FOG/STRATUS ESPECIALLY OVER SOUTH CENTRAL
WISCONSIN EARLY THIS MORNING...ALTHOUGH SOME IFR IN FOG ALSO
EXPECTED SOUTHEAST.

MVFR/IFR ALSO EXPECTED IN AREAS OF SHOWERS/THUNDERSTORMS.

&&

.MARINE...

MAINLY LIGHT WINDS TODAY AND TONIGHT UNTIL A COLD FRONT BRINGS
INCREASING NORTHWEST/NORTH WINDS LATE TONIGHT.  PERIODS OF
SHOWERS/THUNDERSTORMS EXPECTED.

BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED TO CONTINUE SUNDAY AND
SUNDAY NIGHT. THESE WINDS AND RESULTANT WAVES WILL LIKELY REACH
SMALL CRAFT ADVISORY LEVELS.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...NONE.
&&

SUNDAY THROUGH FRIDAY...DDV/07
TODAY/TONIGHT AND AVIATION/MARINE...HENTZ/06
Hazardous weather outlook, Sep 3, 3:28 AM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
328 AM CDT SAT SEP 3 2011

WIZ046-047-051-052-056>060-062>072-040830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
328 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO
THIS EVENING UNTIL A COLD FRONT EXITS SOUTHEAST WISCONSIN. THE
PRIMARY THREAT WILL BE DAMAGING WINDS.

SOME STORMS WILL PRODUCE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...AND AGAIN ON SATURDAY.

LMZ643>646-040830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
328 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND INTO
THIS EVENING.  THE PRIMARY THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED SUNDAY THROUGH TUESDAY.
BRISK NORTHWEST TO NORTH WINDS ARE EXPECTED SUNDAY THROUGH
MONDAY...IN THE WAKE OF A STRONG COLD FRONT. THE SUBSEQUENT HIGH
WAVES ARE POSSIBLE DURING THIS TIME...AND INTO TUESDAY BEFORE
SUBSIDING.

THE HIGHER WAVES WILL BRING AN INCREASING RISK OF RIP CURRENTS.

HENTZ

WWW.WEATHER.GOV/MKX

In the hours before

Special weather statement, Sep 3, 1:47 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
147 AM CDT SAT SEP 3 2011

WIZ056-062-067-030745-
IOWA-LAFAYETTE-SAUK-
147 AM CDT SAT SEP 3 2011

...STRONG THUNDERSTORMS MOVING TOWARD IOWA AND LAFAYETTE COUNTIES...

AT 144 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 31 MILES WEST OF
DODGEVILLE TO 44 MILES WEST OF DARLINGTON...MOVING EAST AT 40 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THESE STORMS.

* THUNDERSTORMS WILL BE NEAR...
  BLACKHAWK LAKE RECREATION AREA BY 215 AM CDT...
  LONE ROCK AIRPORT AND BELMONT BY 225 AM CDT...
  MINERAL POINT AIRPORT AND BENTON BY 230 AM CDT...
  GOVERNOR DODGE STATE PARK AND SPRING GREEN BY 235 AM CDT...
  DARLINGTON BY 245 AM CDT...

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

REM
Local storm report, Sep 3, 3:53 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
353 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 AM     HAIL             2 E PAOLI               42.93N 89.48W
09/03/2011  M0.75 INCH       DANE               WI   TRAINED SPOTTER

&&

HENTZ
Local storm report, Sep 3, 4:02 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 AM     FLOOD            NW OREGON               42.93N 89.38W
09/03/2011                   DANE               WI   STORM CHASER

            OVER THE CURB FLOODING. SMALL BRANCHES DOWN.

&&

HENTZ
Local storm report, Sep 3, 4:12 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
412 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 AM     TSTM WND GST     MCFARLAND               43.02N 89.29W
09/03/2011  E60 MPH          DANE               WI   TRAINED SPOTTER

            SMALL TO MEDIUM SIZED BRANCHES DOWN.

&&

HENTZ
Local storm report, Sep 3, 4:30 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 AM     TSTM WND DMG     S COTTAGE GROVE         43.08N 89.20W
09/03/2011                   DANE               WI   TRAINED SPOTTER

            TREE BRANCHES DOWN.

&&

HENTZ
Local storm report, Sep 3, 4:36 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 AM     TSTM WND GST     WATERTOWN               43.19N 88.72W
09/03/2011  M59 MPH          JEFFERSON          WI   AWOS

&&

HENTZ

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 1:58 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette47 min
Sep 3, 2:46 AM CDTSevere Thunderstorm WarningMKXIowa, Lafayette, Sauk29 min
Sep 3, 3:15 AM CDTSevere Thunderstorm WarningMKXDane, Green45 min
Sep 3, 3:39 AM CDTSevere Thunderstorm WarningMKXDane, Green, Jefferson, Rock66 min
Sep 3, 4:17 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Waukesha28 min
Sep 3, 4:41 AM CDTSevere Thunderstorm WarningMKXDodge, Jefferson, Washington, Waukesha49 min
Sep 3, 4:51 AM CDTSpecial Marine WarningMKX114 min
Sep 3, 5:08 AM CDTSpecial Marine WarningMKX99 min
Sep 3, 10:11 AM CDTAreal Flood AdvisoryMKXGreen3 hr
Sep 3, 2:58 PM CDTSmall Craft AdvisoryMKX3 days

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.